# SDR ASOA2014011709774

- Difficulty date: December 31, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG STRINGER 26L BETWEEN BS 364 & 349.  REPAIRED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-03-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
